# SDR MALA030101

- Difficulty date: January 3, 2003
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 522858
- Part serial: 12860192
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3296, CREW REPORTED THE FLAP CAUTION LIGHT AND THE GREEN OVERHEAD LIGHT CAME ON.  GREEN FLAP LIGHT ON TEST 1 PANEL LIGHTED APPROXIMATELY 5 TIMES INTERMITTENTLY IN LEVEL FLIGHT.  FLAPS INDICATED UP WITH NO SPLIT.  AIR RETURN TO MSP.  MAINTENANCE REPLACED FLAP INDICATOR IAW SAAB AMM 27-51-00-5.  OPS CHECK GOOD.
